# SDR AWXA200400006

- Difficulty date: December 24, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 37,612 hours, 16,636 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: D54530025200
- Condition: Cracked
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-02 CHECK A 1.25 INCH CRACK WAS FOUND ON NR 2 PYLON AFT FIXED FAIRING (RIB 12) AT OUTBOARD ANGLE.  MAINTENANCE REMOVED CRACKED RIB AT NR 2 PYLON AFT FIXED FAIRING; FABRICATED A NEW REPLACEMENT RIB; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG 8-10, 12, & 28.
